# SDR YENA2023122101632

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 65,499 hours, 23,522 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SHEAR CLPI ON AFT COMPARTMENT STRUCTURE BTW FR88 AND STRG 28R/27R; "REF: TOMX W/O 2404 N/R 00096 REPLACED SHEAR CLIP PER EMB-190 SRM 51-41-02 AND SRM 5143-03"
